Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having severe itching on the skin. Prescribed with dermadue and allegra. On insulin for diabetes. Are these medications safe?

which is the right and safe drug for skin itching. i am 57 years male indian . My doctor here prescribed dermadue lotion and Allegra 180 tablet 2 daily for 10 days dermadue is ok although i wan good treatment from you i am diabetic since 10 years insulin dependent. i have a good control of it.i have no other deceases. i am nether a smoker nor a alcoholic. i am regular waker
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, sampathu,
Thanks for query.
Itching is common among diabetes.
The medicines you used are quite good.
But take this medicine as and when required.
You complete the course and then use when required.
Avoid constant use of Allegra.
You may take tablet Cetrizine or Levo cetrizine 1 tablet as and when required.
Ok and bye.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor